# SDR FDEA2020011650135

- Difficulty date: January 15, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 83,314 hours, 19,387 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ACA37961
- Condition: Cracked
- Location: Bs 595
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR Ï¿½ WHILE CARRING OUT LEFT HAND TRUNNION FITTING REPAIR FOUND   LONGERON 49 LEFT HAND CRACK AT STATION Y=595. NOSE LANDING GEAR LEFT HAND TRUNNION FITTING AREA CRACK LONGERON 49 LEFT HAND   STATION Y=595 REMOVED AND REPLACED AS PER MD-11 SRM 51-33-01-0G AND FABRICATED   LONGERON AS PER DOUGLAS DRAWING ACA 3796 REVISION A. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
